# SDR P5CA9601200

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Cracked
- Location: Door 1r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING AT CONNECTION UPPER HINGE TO DOOR 1 RT LWR SIDE.  INSTALLED NEW FITTING (P/N 65B07922-2) PER SRM 51-30-02.
